# SDR DALA2014071004016

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  SLAT TRACK FITTING FOR RT SLAT PANEL.   FITTING RIBS HOLES AFTER REWORKED WERE FOUND DEFORMED.    REPAIRED IAW ERA 526960-14 REV ORIGINAL.
